# SDR RAIA00309250

- Difficulty date: September 29, 2003
- Submitted: October 6, 2003
- Operation: Air carrier
- Aircraft: N561HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41077
- Aircraft time: 19,612 hours, 18,744 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Vane
- Part number: C850176
- Part serial: 219
- Condition: Malfunctioned
- Location: Stall Warning
- Part time: 11,587 hours, 12,030 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

5596-STL- RIGHT STALL WARNING CAPTION ILLUMINATED.  MAINTENANCE REMOVED AND REPLACED THE RIGHT STALL VANE.
